Pacific Journal of Mathematics

Existence theorems for certain classes of two-point boundary problems by variational methods.

Richard J. Driscoll

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 91-115.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038630

Mathematical Reviews number (MathSciNet)
MR0116115

Zentralblatt MATH identifier
0091.26202

Subjects
Primary: 34.00

Citation

Driscoll, Richard J. Existence theorems for certain classes of two-point boundary problems by variational methods. Pacific J. Math. 10 (1960), no. 1, 91--115. https://projecteuclid.org/euclid.pjm/1103038630


Export citation

References

  • [1] R. Bellman, Stability theory of differential equations, McGraw-Hill, New York, 1953.
  • [2] G. H. Hardy, J. E. Littlewoodand G. Plya, Inequalities, 2nd ed., Cambridge University Press, London, 1952.
  • [3] E. Hille, Non-oscillation theorems, A.M.S. Trans., 64 (1948),234-252.
  • [4] E. L. Ince, Ordinary differentialequations, Longmans, Green and Co. Ltd., London, 1927.
  • [5] W. T. Reid, Oscillation criteria for linear differential systems with complex coef- ficients, Pacific J. Math., 6 (1956),733-751.
  • [6] W. T. Reid, Principal solutions of non-oscillatoryself-adjoint linear differential systems, Pacific J. Math., 8 (1958), 147-169.
  • [7] F. Riesz and B. Sz.-Nagy, Leons dfAnalyse fonctionnelle, 2d ed., Budapest, 1953.
  • [8] G. Sansone, Equazioni differenziali nel Campo reale, part 2, 2d ed., Bolonga, 1949.